# SDR DALA2014082604752

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON AFT LOAD TRANSMITTING PROFILE IN EMERGENCY EXIT DOOR 834 INTERNAL STRUCTURE.  REPLACED AFT LOAD TRANSMITTING PROFILE IN EMERGENCY EXIT DOOR 834.  INTERNAL STRUCTURE IAW SRM 51-72-11 AND DWG D52279010.
